Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Bleeding between periods, painful intercourse, bloating, back pain. Ultrasound shows ovarian cyst, thickening of uterus. Cancer?

Hi my name is Nancy I am 23 yrs.... On February this year I started noticing I was bleeding in between my periods n spotting. Some times is heavier that others... It s painful while intercourse... My stomach gets really bloated .. I get stamach n back pains... I m very tired n sleepy most of the time n had an ultrasound n was found a cyst on my ovary n thickening of the uterus .. my Dr says not to worry n that ill have more tests donde.. the truth I m very scare ... Can it be cancer?
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
At this age, its unlikely to be cancer. Don`t worry.
Most likely its just ovarian cyst or associated endometriosis.
Have the investigations suggested by your doctor and take the necessary treatment.
And have your hemoglobin checked too... if low it might be the reason for your tiredness.
Get well soon.
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor